# SDR QR9R20211005003

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720169138
- Aircraft time: 3,059 hours
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Part number: REU61003110
- Part serial: 00613
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OR POSITION CREW HEADSET NOT FUNCTIONING PROPERLY WHEN PLUGGED INTO THE CREW CONNECTION. ADDITIONALLY, THE STATION WILL NOT RECEIVE RADIO COMMUNICATIONS OUTSIDE OF ICS ARE RECEIVED WHILE PLUGGED INTO THE PAX CONNECTION.
